I normally take 1 mg at night. Every time I start sleeping better, I get off by doing a really slow taper using a liquid suspension, after a few months of successfully stopping, I get rebound insomnia so I always get back on it! I’ve tried numerous other drugs for the insomnia but nothing works as well for me. Should I stay on a small dose at the end of the tapering process to avoid this happening again in the future or stay on my usual dose and stop trying to get off of it every time? I also have IBS-D which always goes hand in hand with the insomnia.
Weaned off Clonazepam very slowly but insomnia is back!?
Question posted by melewaikele on 21 July 2022
Last updated on 20 July 2022 by masso
I too take Clonazepam, if you are fine with the 1 mg and getting sleep, I do not see the need to try and stop the benzo plus 1 mg a day is a very low dose that is doing more good than harm for you plus the IBS-D.
My opinion is that you keep taking it as nothing else helps with your insomnia.
- Clonazepam uses and safety info
- Clonazepam prescribing info & package insert (for Health Professionals)
- Side effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.